# SDR AALA20150226018

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993665630
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED.  R & R FLOORBOARD SUPPORT IAW AARD 51-00-05-1 & DWG 9936656.
